SubIndex on Mathematical Logic Quarterly (BibTex)
Click on the desired item or article for more information.
| Top | Authors | Journals | Years | Keywords | Search | New | Comments |
- Meer,K; 1995, On the Relations Between Discrete and Continuous Complexity Theory, Mathematical Logic Quarterly, 41, 281-286
- Cohen,DE; Madlener,K; Otto,F; 1993, Seperating the Intrinsic Complexity and the Derivational Complexity of the Word Problem for Finitely Presented Groups, Mathematical Logic Quarterly, 39, 143-157
Bruce Edmonds, Centre for Policy Modelling, Manchester Metropolitan University